# SDR KBM2006F00044

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,387 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 9550178290
- Part serial: 7115
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELECTRO VALVE LEAKING, REMOVED AND REPLACED.  (K)
